# SDR IPXA2025012042686

- Difficulty date: January 11, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 36,193 hours, 23,618 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N5276
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND 2 EA RIVETS STA 680 LBL 45.5 SEAT TRACK. REMOVED CORROSION IN TWO POINTS AFTER REWORK:P1) ORIGINAL THICKNESS 0.070'' MATERIAL LOSS 0.003'' MATERIAL REMAINING 0.067''.P2) ORIGINAL THICKNESS 0.070'' MATERIAL LOSS 0.002''MATERIAL TEMAINING 0.068'',P1 AND P2 FOUND TO BE WITHIN LIMITS.IAW SRM 53-00-52-1A-1 .
